The Secretary-General of the Zimbabwe Association of Doctors for Human Rights, Dr Norman Matara has warned the citizenry to expect more side effects when they get second jabs of the COVID-19 vaccines.
Dr. Matara said there was no need to panic as that is a common phenomenon that suggests that one’s body is producing more antibodies. He tweeted this Thursday:
The 2nd doses of the vaccine in Zim are due today for some people. The 2nd dose usually triggers a faster and stronger immune response. Expect more side effects than the 1st dose. If this happens, it’s actually a good thing. Shows the body is producing more antibodies Musazoti 666 yatanga (when you see that happening, don’t speculate that 666 [satanism] has begun)Common side effects to expect include muscle aches and pains, headaches, fever, fatigue, and chills. Roughly 40-50% people will experience this. No matter how severe the symptoms are, they are self-limiting. They do go away within days.